# SDR DALA2019092305437

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 73,335 hours, 54,466 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fluid
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING INTIAL BOARDING NOTICED BURNING OIL ODOR ON FLT DECK, SHUT OFF PACKS ODOR DISSIPATED. SHUT APU DOWN AND FOUND OIL OR HYD FLUID BACK FLOWING OUT OF APU NON RAM DOOR. REVIEWED SMOKE/FUME QUESTIONNAIRE. PERFORMED TROUBLESHOOTING PER WORKCARD 2120-2367. PERFORMED DUCT BURNOUT PER WORKCARD 2120-2368. ALL NO GO ODI ITEM COMPLIED WITH PER NO GO ODI 21-72 ACFT OK FOR SERVICE. (LP5981696)
